Talk

Advanced search

What could it be?

(4 Posts)
Justine1987 Sun 14-Apr-19 09:35:50

Hi. I came off the progesterone only pill after only 3 months of taking it because it wasn’t agreeing with me and I was bad at taking it at the same time everyday. Me and my partner have never used anything but the withdrawal method and I have only experience one late period which was only max 5 days late. I am now 21 days late since my last period on the pill and 7 days late since my withdrawal bleed. I have taken 4 pregnancy tests at home and all negative. What could it be? Starting to feel down about it all now.

Comps83 Sun 14-Apr-19 12:59:37

I’m afraid the mini pill buggers up your cycles
It’s just a case of waiting for them to settle down again

Justine1987 Sun 14-Apr-19 15:43:30

thanks for your reply @comps83 i have been on and off the pill before though and never had any issues, in fact I bleed too often.

Comps83 Sun 14-Apr-19 16:01:32

I never had any problems on the combined but the mini pill is a totally different kettle of fish

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »